Show simple item record

dc.contributor.authorLuca, Florian
dc.contributor.authorStănică, Pantelimon
dc.date.accessioned2017-07-25T16:21:58Z
dc.date.available2017-07-25T16:21:58Z
dc.date.issued2017
dc.identifier.citationF. Luca, P. Stănică, "Monotonic phinomial coefficients," Bulletin Australian Mathematical Society, v. 95 (2017), pp. 365-372.en_US
dc.identifier.urihttp://hdl.handle.net/10945/55270
dc.descriptionThe article of record as published may be found at http://dx.doi.org/10.1017/S0004972716001088en_US
dc.description.abstractWe investigate the monotonic characteristics of the generalised binomial coefficients (phinomials) based upon Euler’s totient function. We show, unconditionally, that the set of integers for which this sequence is unimodal is finite and, assuming the generalised Riemann hypothesis, we find all the exceptions.en_US
dc.format.extent8 p.en_US
dc.publisherAustralian Mathematical Publishing Association, Inc.en_US
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.en_US
dc.titleMonotonic phinomial coefficientsen_US
dc.typeArticleen_US
dc.contributor.corporateNaval Postgraduate School (U.S.)en_US
dc.contributor.departmentApplied Mathematicsen_US
dc.subject.authorEuler functionen_US
dc.subject.authorGeneralised binomial coefficientsen_US
dc.subject.authorMonotonyen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record